MathSciNet Relay Station
MathSciNet bibliographic data
MR2804977 60F15 (60E15 60F05 60G50)
Weber, Michel A sharp correlation inequality with application to almost sure local limit theorem. Probab. Math. Statist. 31 (2011), no. 1, 79–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement